Canonical bases for Hecke algebra quotients.

Green, R. M. and Losonczy, J. (1999) Canonical bases for Hecke algebra quotients. Mathematical Research Letters, 6 (2). pp. 213-222.

Full text not available from this repository.


We establish the existence of an IC basis for the generalized Temperley--Lieb algebra associated to a Coxeter system of arbitrary type. We determine this basis explicitly in the case where the Coxeter system is simply laced and the algebra is finite dimensional.

Item Type: Journal Article
Journal or Publication Title: Mathematical Research Letters
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
ID Code: 19397
Deposited By: ep_ss_importer
Deposited On: 19 Nov 2008 15:20
Refereed?: Yes
Published?: Published
Last Modified: 06 Aug 2019 00:41

Actions (login required)

View Item View Item